Cymbalta effect?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mike619er
Regular Member


Date Joined Nov 2009
Total Posts : 429
   Posted 11/29/2009 6:54 PM (GMT -6)   
Although I have to admit it's pretty hard to say with certainty that it's the cymbalta but I have noticed that my legs did stop shaking when I get nervous which is a positive but I seem to be spacing out a lot more and just feeling more out of it on the cymbalta.  Anyone else ever have this experience with Cymbalta?  Feel totally out of it and lethargic, although like I said I felt it before, just seems a lil more so now.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 6:59 PM (GMT -6)
There are a total of 2,885,818 posts in 316,649 threads.
View Active Threads


Who's Online
This forum has 157743 registered members. Please welcome our newest member, ghsebdw01.
435 Guest(s), 17 Registered Member(s) are currently online.  Details
Taylor Mathews, Kent M., chikinnooodle, Xmaslover, Girlie, TxBart, Saipan Paradise, songlady, gumby44, Evanston1, ghsebdw01, nmckinley, three 5's and a jack, markom3, RayB, LinaJ, SAI_17


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer